# SDR GUU2002F00004

- Difficulty date: May 4, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE INSPECTION (A CHECK) THE RIGHT ENGINE WAS DETERMINED TO HAVE DISCOLORED "BLACK OIL".  CHANGED THE ENGINE OIL AND OIL FILTER.  PLACED ENGINE ON OIL WATCH.
